# SDR VSTA9601001

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308VA
- Make and model: Boeing 737247
- Aircraft serial: 19613
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETRACT OF MLG PER B737 MM 32-32-0 FOR COMPLIANCE WITH VASI EO NR 32-30-1 RT GEAR OPERATION AND FAIRING WAS SATISFACTORY.  ON DOWN SELECTION THE UPPER FLYING  DOOR RUBBED HARD ON THE LOWER DOOR JAMMING BOTH DOORS TOGETHER AND CAUSING DOOR RODS AND FITTINGS TRACK.  MALFUNCTION BEING INVESTIGATED.  DAMAGE ASSESSMENT, REPAIR AND REPLACEMENT IN PROGRESS.
